If you need an accessible version of this item please contact JSTOR User Support

Trapezoidal Numbers

Carlton Gamer, David W. Roeder and John J. Watkins
Mathematics Magazine
Vol. 58, No. 2 (Mar., 1985), pp. 108-110
DOI: 10.2307/2689901
Stable URL: http://www.jstor.org/stable/2689901
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Trapezoidal Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110